Holomorphic gerbes and the Beilinson regulator
K-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 145-174.
@incollection{AST_1994__226__145_0,
     author = {Brylinski, Jean-Luc},
     title = {Holomorphic gerbes and the {Beilinson} regulator},
     booktitle = {$K$-theory - Strasbourg, 1992},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {226},
     year = {1994},
     zbl = {0821.19001},
     mrnumber = {1317118},
     language = {en},
     url = {http://www.numdam.org/item/AST_1994__226__145_0/}
}
TY  - CHAP
AU  - Brylinski, Jean-Luc
TI  - Holomorphic gerbes and the Beilinson regulator
BT  - $K$-theory - Strasbourg, 1992
AU  - Collectif
T3  - Astérisque
PY  - 1994
DA  - 1994///
IS  - 226
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/AST_1994__226__145_0/
UR  - https://zbmath.org/?q=an%3A0821.19001
UR  - https://www.ams.org/mathscinet-getitem?mr=1317118
LA  - en
ID  - AST_1994__226__145_0
ER  - 
%0 Book Section
%A Brylinski, Jean-Luc
%T Holomorphic gerbes and the Beilinson regulator
%B $K$-theory - Strasbourg, 1992
%A Collectif
%S Astérisque
%D 1994
%N 226
%I Société mathématique de France
%G en
%F AST_1994__226__145_0
Brylinski, Jean-Luc. Holomorphic gerbes and the Beilinson regulator, in $K$-theory - Strasbourg, 1992, Astérisque, no. 226 (1994), pp. 145-174. http://www.numdam.org/item/AST_1994__226__145_0/

[Be1] A. A. Beilinson, Higher regulators and values of L-functions, J. Soviet Math. 30 (1985), 2036-2070 | DOI | Zbl

[Be2] A. A. Beilinson, Higher regulators of modular curves, in Appl. of algebraic K-theory to Algebraic Geometry and Number Theory, Contemp. Math. vol. 55 (1986), 1-34 | MR | Zbl

[B1] S. Bloch, Applications of the dilogarithm function in algebraic K-theory and algebraic geometry, in Proc. Intern. Symp. on Algebraic Geometry, Kinokuniya Book Store (1978), 103-114 | MR | Zbl

[B-O] S. Bloch and A. Ogus, Gersten's conjecture and the homology of schemes, Ann. Sci. Ec. Norm. Sup. 7 (1974), 181-202 | DOI | EuDML | Numdam | MR | Zbl

[Bre] L. Breen, Théorie de Schreier supérieure, Ann. Sci. ENS, to appear | EuDML | Numdam | MR | Zbl

[Bry1] J-L. Brylinski, The Kaehler geometry of the space of knots in a smooth threefold, preprint (1990)

[Bry2] J-L. Brylinski, Loop Spaces, Characteristic Classes and Geometric Quantization, Progress in Math. 107 Birkhaüser (1993) | MR | Zbl

[De1] P. Deligne, Théorie de Hodge II, Publ. Math. IHES 40 (1971),5-58 | DOI | EuDML | Numdam | MR | Zbl

[De2] P. Deligne, Le symbole modéré, Publ. Math. IHES 73 (1991), 147-181 | DOI | EuDML | Numdam | MR | Zbl

[De3] P. Deligne, Le groupe fondamental de la droite moins trois points, in Galois Groups over , ed. Y. Ihara, K. Ribet, J-P. Serre, MSRI Publ. vol 16 (1989), 79-297 | MR | Zbl

[D-W] C. Deninger and K. Wingberg, On the Beilinson conjectures for elliptic curves with complex multiplication, in [R-S-S], 249-272 | MR | Zbl

[E-V] H. Esnault and E. Viehweg, Deligne-Beilinson cohomology, in [R-S-S], 43-92 | MR | Zbl

[G] J. Giraud, Cohomologie Non Abélienne, Grundl. 179, Springer-Verlag (1971) | MR | Zbl

[I] Y. Ihara, Profinite braid groups, Galois representations and complex multiplication, Ann. of Math. 123 (1986), 2-106 | DOI | MR | Zbl

[J] U. Janssen, Deligne homology, Hodge 𝒟 -conjecture, and motives, in [R-S-S], 305-372 | MR | Zbl

[K] M. Karoubi, Formes différentielles non commutatives et cohomologie à coefficients arbitraires, preprint (1992) | MR | Zbl

[Q] D. Quillen, Higher algebraic K-theory I, in Algebraic K-Theory, Lecture Notes in Math. vol. 341 Springer Verlag (1973), 85-147 | MR | Zbl

[Ra1] D. Ramakrishnan, A regulator for curves via the Heisenberg group, Bull. Amer. Math. Soc. 5 (1981), 191-195 | DOI | MR | Zbl

[Ra2] D. Ramakrishnan, Arithmetic of Hilbert-Blumenthal surfaces, CMS Conf. Proc. vol. 7 Amer. Math. Soc. (1987), 285-370 | MR | Zbl

[R-S-S] M. Rapoport, N. Schappacher and P. Schneider, ed., Beilinson's Conjectures on Special Values of L-Functions, Perspectives in Math., Academic Press (1988) | MR | Zbl

[SGA4] M. Artin, A. Grothendieck and J-L. Verdier, Séminaire de Géométrie Algébrique du Bois-Marie SGA 4, Tome 3, Lecture Notes in Math. vol. 605 (1972), Springer Verlag

[SGA 41/2] P. Deligne, Séminaire de Géométrie Algébrique du Bois-Marie SGA 4 1/2, Lecture Notes in Math. 569 (1977), Springer Verlag | Zbl

[So] C. Soulé, K-théorie des anneaux d'entiers de corps de nombres et cohomologie étale, Invent. Math. 55 (1979), 251-295 | DOI | EuDML | MR | Zbl

[S-T] Y. T. Siu and G. Trautman, Gap sheaves and extensions of coherent analytic sheaves, Lecture Notes in Math. vol. 172, Springer Verlag (1971) | MR | Zbl

[T] J. Tate, Relations between K ̲ 2 and Galois cohomology, Invent. Math. 36 (1976), 257-274 | DOI | EuDML | MR | Zbl